A strange family of bivariate distributions

Genest, Christian, Ghoudi, Kilani . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1994. 318 (4) :351-354

Locate this article in:

Bibtex

@article{CIS-117961,
  Author = {Genest, Christian and Ghoudi, Kilani},
  Title = {A strange family of bivariate distributions},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {318},
  Number = {4},
  Year = {1994},
  Pages = {351--354},
  Keywords = {general distribution theory}
}

Similar articles